# SDR SWAA2020050775848

- Difficulty date: May 7, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 43,490 hours, 22,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AFT OF RIGHT WING / RELAMPED PER AMM 33-51-04
